Before 2 months my daugther had an urinary tract infection with fever and 1000000 cfu/ml of echerihia coli in urine. After antibitiotic treatment they went down to less then 50.000 and left the body to fight them over. Before 3 days we did a peridacal check and find out that the urine is ok (everything is zero, except little bacteria), but urine coulture shows again 1000000 cfu/ml in urine. One doctor says that the urine was contaminated (even though I used sterile cup and shower before taking example), and the other says that it is urine infection again (even that the urine is ok) and need to drink antibiotics again. So, my question is: Does my daughter need to drink antiobitcs again even that she didnt has any side effects (temperature, pain ..), or I have to wait and give more fluids (cranberry, tea . . .) or some other treatments.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.